I recently had eye surgery in my left eye and was prescribed to take Nevanac 3 times a day, I have been taking it for about two months now and have noticed that under my left eye is much lighter than the rest of my face.
It has been reported, however check with your health care provider, the most common side effects are:
Dry eye; eye discomfort; eyelid crusting; feeling of having something in the eye; headache; increased tear production; nausea; sensitivity to light; sinus inflammation; sticky sensation in the eye; vomiting.
some SEVERE side effects occur when using Nevanac:
Severe allergic reactions (rash; hives; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); changes in vision; dizziness; eye itching, pain, swelling, or bleeding.
Side Effects by Body System
Ocular: side effects associated with administration following cataract surgery have included capsular opacity, decreased visual acuity, foreign body sensation, increased intraocular pressure, and sticky sensation in 5% to 10% of patients. Conjunctival edema, corneal edema, dry eye, lid margin crusting, ocular discomfort, ocular hyperemia, ocular pain, ocular pruritus, photophobia, tearing and vitreous detachment have been reported in 1% to 5% of patients. These effects may be a result of the cataract surgical procedure.
Cardiovascular:side effects have included hypertension in 1% to 4% of patients.
Gastrointestinal:side effects have included nausea and vomiting in 1% to 4% of patients.
Respiratory: side effects have included sinusitis in 1% to 4% of patients.
Other side effects have included headache in 1% to 4% of patients.
Read more: https://www.drugs.com/sfx/nevanac-side-effects.html#ixzz0ovuRrlId, hope this helps?
- Nevanac Information for Consumers
- Nevanac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nevanac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jul 2010 • 2 answers
Posted 24 Mar 2011 • 1 answer
Posted 24 May 2012 • 1 answer
Posted 12 Aug 2014 • 1 answer
Posted 28 Sep 2016 • 0 answers